umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Boundary values of functions in Cegrell's class Eψ
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2007 In: Annales Polonici Mathematici, ISSN 0066-2216, Vol. 92, no 1, 69-74 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 92, no 1, 69-74 p.
Identifiers
URN: urn:nbn:se:umu:diva-2984OAI: oai:DiVA.org:umu-2984DiVA: diva2:141389
Available from: 2008-02-26 Created: 2008-02-26Bibliographically approved
In thesis
1. Dirichlet's problem in Pluripotential Theory
Open this publication in new window or tab >>Dirichlet's problem in Pluripotential Theory
2008 (English)Doctoral thesis, comprehensive summary (Other academic)
Abstract [en]

In this thesis we focus on Dirichlet's problem for the complex Monge-Ampère equation. That is, for a given non-negative Radon measure µ we are interested in the conditions under which there exists a plurisubharmonic function u such that (ddcu)n=µ, where (ddc)n is the complex Monge-Ampère operator. If this function u exists, then can it be chosen with given boundary values? Is this solution uniquely determined within a given class of functions?

Place, publisher, year, edition, pages
Umeå: Matematik och matematisk statistik, 2008. 19 p.
Series
Doctoral thesis / Umeå University, Department of Mathematics, ISSN 1102-8300 ; 40
Keyword
Complex Monge-Ampère operator, currents, Dirichlet problem, pluripotential theory, plurisubharmonic function, subextension
National Category
Mathematics
Identifiers
urn:nbn:se:umu:diva-1562 (URN)978-91-7264-443-4 (ISBN)
Public defence
2008-03-19, MA121, MIT, 901 87, Umeå, 10:15 (English)
Opponent
Supervisors
Available from: 2008-02-26 Created: 2008-02-26 Last updated: 2009-06-17Bibliographically approved

Open Access in DiVA

No full text

Other links

http://journals.impan.gov.pl/ap/Inf/92-1-7.html
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 58 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf